Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Lyubeznik numbers of monomial ideals

Autor
Alvarez, J.; Vahidi, A.
Tipus d'activitat
Article en revista
Revista
Transactions of the American Mathematical Society
Data de publicació
2014-04-01
Volum
366
Número
4
Pàgina inicial
1829
Pàgina final
1855
DOI
https://doi.org/10.1090/S0002-9947-2013-05862-X Obrir en finestra nova
URL
http://www.ams.org/journals/tran/2014-366-04/S0002-9947-2013-05862-X/home.html Obrir en finestra nova
Resum
Let R = k[x(1), ... , x(n)] be the polynomial ring in n independent variables, where k is a field. In this work we will study Bass numbers of local cohomology modules H-I(r)(R) supported on a squarefree monomial ideal I subset of R. Among them we are mainly interested in Lyubeznik numbers. We build a dictionary between the modules H-I(r)(R) and the minimal free resolution of the Alexander dual ideal I-boolean OR that allows us to interpret Lyubeznik numbers as the obstruction to the acyclicity o...
Paraules clau
Local Cohomology Modules, Stanley-reisner Rings, Alexander Duality, Singular Support, Perverse Sheaves, Free Resolutions, Bass Numbers, Arrangements, Invariants, Dimension
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants